Login      Sign Up
 

Medical Advice On "Geriatric health"



Dr. Kumarshri  Shriniwas  Saraswat
Hello, Welcome to icliniq.com. This symptom of hearing things when there is no sound is known as an auditory hallucination. At his age, there could be a number of causes of the same as: 1. A stroke which has affected the blood supply of the part ... View thread »

Dr. Sheetal R Bhanushali
Hello, Welcome to icliniq.com. You can start Chamomilla 200 five pills in the morning, noon, evening and night, Alfalfa mother tincture 10 drops in half cup of water in the morning noon and night. Along with these try to do the following: It is ... View thread »

Dr. Ananth  S
Hi, Welcome to icliniq.com. Stroke in elderly people, especially resulting in residual weakness, paralysis or other motor sensory deficits, invariably leads to a major depressive episode that may not improve on its own. Silliness, childishness, ... View thread »

Dr. Ajay  Panwar
Hi, Welcome to icliniq.com. The CT report which you have uploaded suggests large brain infarcts (attachment removed to protect patient identity). I would appreciate if you can upload the CT film also to have a better view of the same. Besides, in ... View thread »

Dr. Hafiz Muhammad Hassan  Shoukat
Hi, Welcome to icliniq.com. He has a worsening kidney function secondary to hypertension and diabetes. His hemoglobin is low, (attachment removed to protect patient identity) and it is 7.6 g/dL. I believe that it is low due to kidney failure and he ... View thread »

Dr. Koushik   Mukherjee
Hi, Welcome to icliniq.com. The symptoms you are stating may be due to peripheral neuropathy due to diabetes or major depression. Also, there may be associated hypothyroidism. Diabetes affects small nerves of the extremities and results in a non- ... View thread »

Dr. Sumit  Chawla
Hello, Welcome to icliniq.com. I have gone through the MRI report (attachment removed to protect patient identity). Your mother is having nerve compression at two levels. Grade I spondylolisthesis is mild and an osteoporotic compression fracture ... View thread »

Dr. Nageswara Rao
Hi, Welcome to icliniq.com. Her condition will improve once her hemoglobin levels go up. She needs to be evaluated for the cause of low hemoglobin. Check her CBP (complete blood picture) with peripheral smear. Also, look for iron, vitamin B12 and ... View thread »

Dr. Prakash H Muddegowda
Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: No, as she was already on Coumadin (Warfarin) since a long time, it cannot be the cause of the rash. Aspirin and Coumadin have different methods of action and one cannot be ... View thread »

Dr. Atul  Prakash
Hello, Welcome to icliniq.com. Sudden episodes of loss of consciousness and sleepiness sounds like a medical problem. We know that her blood sugar is normal, so are her other blood results (attachment removed to protect patient identity). She is ... View thread »